# SDR R61A2020093000659

- Difficulty date: September 14, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Frames 43-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF II, FLOOR STRUCTURE, CORROSION FOUND ON RT INBOARD SEAT TRACK CROWN AREA BETWEEN FR 43-59 AT MULTIPLE PLACES.  REPLACED IAW SRM 51-41-02.
